MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA ARTICULAR SURFACE MEDIAL CONGRUENT (MC) RIGHT 14 MM HEIGHT; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA ARTICULAR SURFACE MEDIAL CONGRUENT (MC) RIGHT 14 MM HEIGHT; PROSTHESIS, KNEE
Catalog Number 42522100914
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: catalog: 42502606802, femur cemented cruciate retaining (cr) standard right size 10, lot: 65958504.Unknown catalog#, unk tibial component, unknown lot#.G2: foreign: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient underwent an initial knee procedure.Subsequently, the patient was revised on the same date due to infection.Implants were in situ as spacer for infected joint with plan to revise at later date if infection cleared.Infection has not cleared, so implants removed, and cement spacer placed in situ after washing out.Attempts have been made, and no additional information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: catalog: 42502606802, femur cemented cruciate retaining (cr) standard right size 10, lot: 65958504.This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2b; d6a; d10; g3; g6; h1; h2.Upon receiving additional information and reassessment of the reported event, it was determined to be not reportable as the device was implanted while an infection was already present, therefore the device is not considered a contributory cause to the event.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported the patient underwent an initial knee procedure, where femoral component and poly were used as spacers; this procedure was done on a native knee that was infected.Subsequently, the patient was revised, but the infection was not cleared, so implants were removed, and cement spacers were placed in situ after wash out.Attempts have been made, and all the available information has been provided.

Brand Name
PERSONA ARTICULAR SURFACE MEDIAL CONGRUENT (MC) RIGHT 14 MM HEIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21890442
Report Number3007963827-2025-00162
Device Sequence Number12791116
Product Code MBH
UDI-Device Identifier00889024242517
UDI-Public(01)00889024242517(17)260504(10)65115800
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K150090
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/04/2026
Device Catalogue Number42522100914
Device Lot Number65115800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer04/23/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown